# SDR UPS06146495

- Difficulty date: March 17, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 5,848 hours, 3,455 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337900040
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD CROSSBEAM BENT AT FS 48 RBL 25.  REMOVED AND REPLACED CROSSBEAM PER A300 SRM 51-40-00.
